Research Repository

Browse by Author: Dutta, J

Up a level
Export as [feed] Atom [feed] RSS
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 3.

Article

Dragomir, Sever S, Dutta, J and Rubinov, Alexander (2004) Hermit-Hadamard-Type Inequalities for Increasing Convex-along-rays Functions. Analysis: International Mathematical Journal of Analysis and its Applications, 24 (2). pp. 171-181. ISSN 0174-4747

Dragomir, Sever S, Dutta, J and Rubinov, Alexander M (2001) Hermite-Hadamard-type Inequalities for Increasing Convex-along-rays Functions. RGMIA research report collection, 4 (4).

Rubinov, Alexander and Dutta, J (2000) Hadamard Type Inequality for Quasiconvex Functions in Higher Dimensions. RGMIA research report collection, 4 (1).